topicLogo

Gastric irritation

What is Gastric irritation?

The stomach is a muscular, hollow, dilated part of the digestive system which functions as an important organ of the digestive tract in many animals, including vertebrates, echinoderms, insects (mid-gut), and molluscs. It is involved in the second phase of digestion, following mastication (chewing).

In most vertebrates, the stomach is located between the esophagus and the small intestine. It secretes protein-digesting enzymes called proteases and gastric acid to aid in food digestion, through smooth muscular contractions before sending partially digested food (chyme) to the small intestines.

Questions and answers on "Gastric irritation"

hi i am praveen i work in night shifts i do feel some time gastric irritation and also every morning i drink bottle of water and in that half i vomit it during that period i see yellowish liquid and when i comes it touches my teeth and teeth got sensitive , in this condition what i need to do ?
This condition called peptic ulcer disease with gastroesophageal reflux diseases ,get consultant from gastroenterlogist ..
Mostly doctor will prescribe tablets and some life style modifications like avoid fast foods and avoid spicy ,oily foods ..
Read Full Thread     Ask a Doctor Now »
Considering taking dostinex for sexual purposes. Is this not a smart thing to do? Is there a way of taking single doses for single sexual events or is this a daily or weekly doses that slowly lowers the prolactin levels. It seems to have very negative effects most woman and men with tumor issues. I have none of those issues.
Brief Answer:
You can but there are risks

Detailed Answer:
Hi,

Thanks for your query.

Dostinex (cabergoline) does work in sexual applications. It reduces male refractory period, thereby allowing men to experience multiple ejaculatory orgasms in rapid succession. The medication can be taken for...
Read Full Thread     Ask a Doctor Now »
I am having weakness, difficulty in breathing, giddiness when standing after sitting down, I found that my BP is decreasing which was 110/80 to 107/70 then to 103/67 n now to 88/56mmhg. Wat can be my expected diagnosis n wat may be its cause. I s there anythg I can do just by myself?
Hi, Welcome to Health care magic forum.
It may not be the cardiac problem, if it is so can't leisurely complain, of the problem.
As it is it may be due to the gastric irritation, when ever there is any pain, one may get the lowering or hike in B.P.
In such case there may be weakness, difficulty...
Read Full Thread     Ask a Doctor Now »
Hi, I suppose I drink a lot more than the average in terms of beer consumption, lately I have had some mild lower stomach sort of pain and constant rumbling in my stomach, loose stool(occasionally), constant phlegm build up and a lot of reflux when I do drink beer although I have tried to limit consumption lately. time to stop drinking or perhaps more serious?
Brief Answer:
You should hear the alarm of your body.

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.

I have read your query in detail. I understand your concern.

We all very well know that excessive alcohol consumption even beer can harm your health in significant way.

And...
Read Full Thread     Ask a Doctor Now »
Heart related, PVCs since I was 15, now a 56 year old male. Benign arrhythmia comes and goes over the years. As I get older, it seems more frequent. Dec 2013, had Stress/Echo, passed. Was generating PVCs before and after treadmill, none during. Though I avoid caffeine, I had given up Chocolate for Lent 2014. Easter resumed eating chocolate, quite a few pieces over the day. Monday following Easter, woke with persistent arrhythmia. The frequency concerned me, so by 1:00 P.M. Monday went to E.R., had Frequent PVCs and PACs, 3 to 1 respectively (approximately). Discharged from E.R., and I contacted my Cardiologist who viewed the E.R. EKG, blood tests, and observations. My Cardiologist feels that there is no reason for concern. Though I mentioned it to him, with him still unconcerned, I get into bigeminy and quadrigeminy. I have no pain, no shortness of breath, no dizziness, and if I couldn't feel them I'd have no diminution of activities. But they are driving me nuts. I'm in bigeminy for episodes throughout the day, and when I lay down at night, it's constant quadrigeminy. In addition to this, my stomach roils, you can hear it across the room. Last year, I developed a situation that persisted for a few weeks where if I swallowed food, my heart would experience an isolated ectopic with each swallow. I'm at wits end, it's hard to believe that this many is of no medical significance, but without knowing others going through the same thing, just reading the plights of others doesn't seem to help. I take Atenolol, Klonopin, Hyzaar/HCTZ, Levothroxine, Phenytoin, ASA. My anxiety level is through the roof. Traditionally, I'd get many PVCs when tense, such as work meetings. Though I've had limited bigeminy before, these episodes are protracted, but it does eventually resolve for short to moderate times. The quadrigeminy is new. I've been told by a neurologist to consult an Autonomic Nervous System specialist for other reasons. And I've convinced the cardiologist to do a Holter on Monday. How can I mentally survive this, the doctors are unconcerned, my brain unconvinced, and, where can I guide my doctors, test wise or medication wise.
Brief Answer:
It may be the gastro enterology problem.

Detailed Answer:
Hi, Welcome to Health care magic forum.
You are having the problem, from the age of 15 and now 56 years.It is not diagnosed, and you are safe.
You have no pain, shortness of breath, and the tests stress and echo tests not...
Read Full Thread     Ask a Doctor Now »
RESPECTED SIR,
I AM 34 YEARS OLD(MALE).I AM HAVING CEREBRAL PALSY DISEASE BY BIRTH.AT PRESENT I AM SUFFERING FROM IRREGULAR HEART BEATS(EXTRA HEART BEATS/RECURRENT ECTOPICS) FOR LAST 10 YEARS.I CONSULTED CARDIOLOGIST FOR MY IRREGULAR HEART BEATS(EXTRA HEART BEATS/RECURRENT ECTOPICS).HE ADVISED SOME TESTS LIKE 24 HOUR HOLTER MINOTOR,ULTRASONOGRAPHY AND ECG.LOOKING OVER THE TEST REPORT DOCTOR SAID THAT EVERYTHING IS OK AND ADVISED ME TO TAKE CORDARONE X 200 mg DAILY.RIGHT NOW I AM TAKINNG THIS MEDICINE FOR LAST 10 YEARS.BUT IT IS SHOWING BAD SIDE EFFECTS LIKE STOMACH UPSET ,COLD AND COUGH ETC.INSPITE OF TAKING THIS MEDICINE IT UNABLE TO CONTROL MY IRREGULAR HEART BEATS(EXTRA HEART BEATS/RECURRENT ECTOPICS) COMPLETLY AND SOMETIMES IRREGULAR HEART BEATS UCCURS.DUE TO BAD SIDE EFFECT OF THIS MEDICINE I WANT TO AVOID THIS MEDICINE .MY BLOOD PRESSURE AND BLOOD SUGAR IS NORMAL.I AM ALSO SUFFERING FROM DYSENTRY AND COSTIPATION AT REGULAR INTERVAL.
THEREFORE I REQUEST YOU TO PRESCRIBE AYURVEDIC MEDICINE FOR MY IRREGULAR HEART BEATS(EXTRA HEART BEATS/RECURRENT ECTOPICS) THAT CAN BE TAKEN SAFELY.IT WILL BE BETTER FOR ME IF YOU PRESCRIBE MEDICINE FOR MY ABOVE COSTIPATION AND DYSETRY PROBLEM ALSO
THANKING YOU,
XXXX
Brief Answer:
Arrhythmia and Management of Side effects

Detailed Answer:
Dear Mr. Tiwary

Thanks for contacting Ayurveda with your health concern and following guidelines are worth mentioning.

1. ADR [adverse drug reaction] of Cordarone [Amiodarone] itself is ventricular arrhythmias, or...
Read Full Thread     Ask a Doctor Now »
My 2.5 yr daughter is having high fever for last 2 days and taking meftal-P 4ml every 5 to 6 hrs. Temperature ranges from 101 to 104 F and after applying Meftal, it is taking around 2 to 3 hrs time for coming the temperature normal. And then again in next 2 to 3 hrs, high fever is coming. Urine report shows elevated level of protein (10mg/dl) and presence of calcium oxalate however my pediatrician said it is normal and also no need of blood test. After 2 days after seeing the urine report, on clinical assumption, Doctor has prescribed falcinil- LF (anti-maleria ?). However I am little clueless and loosing trust, is it a experiment going on or there can be better and sure way of treatment ? Any diagnostic test can help here ?

Also, another note, that my daughter has repeat cold, cough sometime with viral fever episode all most once in every month starting from November 2013 when we shifted from Bangalore to Delhi. Generally for those, she is prescribed antibiotic (taken 8 times in last 6 months), nebulizer and T-Minic or similar.

For present high fever episode (similar attack happened 2 months back), unless root cause is not found out, it is being difficult for the baby as well for us parents to bear this repeated attack.
Brief Answer:
hi...it could be recurrent viral infection

Detailed Answer:
Hi.... Many thanks for consulting in Health Care Magic. I went through your records fully. I understand your concerns. With the history you mentioned that she falls recurrently ill with cough & cold & has received nebulizer...
Read Full Thread     Ask a Doctor Now »
View more
A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor